# SDR HNAA0600220

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 37,105 hours, 40,501 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ODOR FROM GALLEY OVERHEAD GASPER VENT.  INSPECTED ASSOCIATED AREA NO HIDDEN DAMAGE NOTED, RAN APU WITH BLEEDS ON AND ALL LIGHTS ON, NO DEFECTS NOTED AT THIS TIME.
